Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1973, Volume 41, Issue 5

Conditions for the Existence of Cycles under Majority and Non-Minority Rules<889:CFTEOC>2.0.CO;2-F
p. 889-899

Kit Fine

This paper simplifies and extends some previous work on domain restriction. With the help of an easy arithmetical result, two types of necessary and sufficient conditions are established for transitivity and quasi-transitivity under majority rule and transitivity under non-minority rule.

Log In To View Full Content

Journal News